# SDR USAABB09011

- Difficulty date: January 23, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 3301KGAMS1
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 19,555 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 125  EN ROUTE HNL TO PHX.  WHILE CLIMBING OUT OF FL 250, THE LEFT ENGINE BLEED LIGHT ILLUMINATED, FOLLOWED BY A LEFT CENTER FUEL PUMP PRESSURE LIGHT.  SHORTLY AFTERWARDS, THE LEFT N3 INDICATION WAS ZERO.  THE FLIGHT RETURNED TO FIELD HNL.  UPON LANDING, THE LEFT ENGINE OIL PRESSURE INDICATED AMBER AND WENT DOWN TO 22 PSI.  DURING TAXI, THE CREW SHUT DOWN THE LEFT ENGINE.  AT THE GATE, THE LEFT GENERATOR CONTROL OFF LIGHT ILLUMINATED.  MAINTENANCE INSPECTED THE LEFT ENGINE CHIP DETECTORS, AND INSPECTED AND REPLACED THE OIL SCAVENGE AND PRESSURE FILTERS.  NO DEBRIS OR CONTAMINATION WAS FOUND.  ALSO REPLACED THE LEFT ENGINE OIL PRESSURE TRANSMITTER.  FINALLY, MAINTENANCE REPLACED THE LEFT ENGINE N3 TACHOMETER GENERATOR, WHICH IS IDENTIFIED AS THE CAUSE OF THE MULTIPLE SYSTEM FAILURES.  AIRCRAFT OPERATIONALLY AND LEAK CHECKS OK.
